Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Some polynomial algebras over the Steenrod algebra $A_p$


Author: Clarence Wilkerson
Journal: Bull. Amer. Math. Soc. 79 (1973), 1274-1276
MSC (1970): Primary 55G10, 57F25
MathSciNet review: 0339175
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Claude Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778–782. MR 0072877 (17,345d)
  • 2. G. C. Shephard and J. A. Todd, Finite unitary reflection groups, Canadian J. Math. 6 (1954), 274–304. MR 0059914 (15,600b)
  • 3. Norman Steenrod, Polynomial algebras over the algebra of cohomology operations, H-spaces (Actes Réunion Neuchâtel, 1970) Lecture Notes in Mathematics, Vol. 196, Springer, Berlin, 1971, pp. 85–99. MR 0286100 (44 #3316)
  • 4. Dennis Sullivan, Geometric topology. Part I, Massachusetts Institute of Technology, Cambridge, Mass., 1971. Localization, periodicity, and Galois symmetry; Revised version. MR 0494074 (58 #13006a)
  • 5. C. Wilkerson, Maximal tori and Weyl groups in mod p loop spaces (in preparation).
  • 6. D. Zagier, Private communication.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55G10, 57F25

Retrieve articles in all journals with MSC (1970): 55G10, 57F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13413-5
PII: S 0002-9904(1973)13413-5